Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 608725, 10 pages
http://dx.doi.org/10.1155/2014/608725
Research Article

Common Coupled Fixed Point Theorems for Two Hybrid Pairs of Mappings under Contraction

Department of Mathematics, Govt. PG Arts & Science College, Ratlam, Madhya Pradesh 457001, India

Received 27 March 2014; Accepted 1 October 2014; Published 30 November 2014

Academic Editor: George L. Karakostas

Copyright © 2014 Bhavana Deshpande and Amrish Handa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545–547, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Banach, “Sur les operations dans les ensembles abstraits et leur. Applications aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  4. B. Deshpande, “Common fixed point for set and single valued functions without continuity and compatibility,” Mathematica Moravica, vol. 11, pp. 27–38, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Deshpande and S. Chouhan, “Fixed points for two hybrid pairs of mappings satisfying some weaker conditions on noncomplete metric spaces,” Southeast Asian Bulletin of Mathematics, vol. 35, no. 5, pp. 851–858, 2011. View at Google Scholar · View at MathSciNet
  6. I. Kubiaczyk and B. Deshpande, “Noncompatibility, discontinuity in consideration of common fixed point of set and single valued maps,” Southeast Asian Bulletin of Mathematics, vol. 32, no. 3, pp. 467–474, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Sharma and B. Deshpande, “Fixed point theorems for set and single valued mappings without continuity and compatibility,” Demonstratio Mathematica, vol. 40, no. 3, pp. 649–658, 2007. View at Google Scholar · View at MathSciNet
  8. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. Berinde, “Coupled fixed point theorems for φ-contractive mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 6, pp. 3218–3228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Jain, K. Tas, S. Kumar, and N. Gupta, “Coupled common fixed point results involving a φ,ψ-contractive condition for mixed g-monotone operators in partially ordered metric spaces,” Journal of Inequalities and Applications, vol. 2012, article 285, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Deshpande and A. Handa, “Nonlinear mixed monotone-generalized contractions on partially ordered modified intuitionistic fuzzy metric spaces with application to integral equations,” Afrika Matematika, 2013. View at Google Scholar
  14. B. Deshpande, S. Sharma, and A. Handa, “φ-contractive mixed monotone mappings in coupled fixed point consideration on intuitionistic fuzzy metric spaces with application to integral equations,” The Journal of Fuzzy Mathematics, vol. 22, no. 1, pp. 401–418, 2014. View at Google Scholar
  15. B. Deshpande, S. Sharma, and A. Handa, “Common coupled fixed point theorems for nonlinear contractive condition on intuitionistic fuzzy metric spaces with application to integral equations,” Journal of the Korean Society of Mathematical Education. Series B. The Pure and Applied Mathematics, vol. 20, no. 3, pp. 159–180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Samet, E. Karapinar, H. Aydi, and V. Ć. Rajić, “Discussion on some coupled fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 50, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Abbas, L. Ćirić, B. Damjanović, and M. A. Khan, “Coupled coincidence and common fixed point theorems for hybrid pair of mappings,” Fixed Point Theory and Applications, vol. 2012, article 4, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Abbas, B. Ali, and A. Amini-Harandi, “Common fixed point theorem for a hybrid pair of mappings in Hausdorff fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 225, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. Long, S. Shukla, and S. Radenovic, “Some coupled coincidence and common fixed point results for hybrid pair of mappings in 0-complete partial metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 145, 2013. View at Google Scholar
  20. N. Singh and R. Jain, “Coupled coincidence and common fixed point theorems for set-valued and single-valued mappings in fuzzy metric space,” Journal of Fuzzy Set Valued Analysis, vol. 2012, Article ID jfsva-00129, 10 pages, 2012. View at Publisher · View at Google Scholar
  21. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Abbas and B. E. Rhoades, “Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 054101, 9 pages, 2007. View at Google Scholar · View at MathSciNet